MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 14" Ext Set w/0.2 Micron Filter, Clave® Clear, Clamp, Rotating Luer; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 14" Ext Set w/0.2 Micron Filter, Clave® Clear, Clamp, Rotating Luer; Stopcock, I.V. Set
Catalog Number MC9013
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved 14" ext set with 0.2 micron filter, clave clear, clamp, rotating luer.It was reported that the patient placed supine to boost up in bed for scheduled cxr.After patient was sat back up, blood noted to have backed up from the cvc into the medication and vasopressor lines (there was a filter attached to the line).Patient became hypotensive, additional vasopressors administered and patient stabilized.It appears that lines with the filter attached were more prone to this issue.The event occurred during infusion.There was a patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - initial reporter phone and email is unknown.(b)(6).

Brand Name
14" Ext Set w/0.2 Micron Filter, Clave® Clear, Clamp, Rotating Luer
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50729772
Report Number9617594-2026-01247
Device Sequence Number13411752
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public(01)00887709039391
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown